# SDR G6OA070

- Difficulty date: June 12, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N607GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46978
- Aircraft time: 69,681 hours, 17,028 cycles
- System (JASC): 2140 · Heating System
- Part: Control Panel
- Part number: 542100001
- Part serial: 034
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE IN FLT, PITOT INOP LIGHT CAME ON. SWITCH WAS ROTATED TO ALL POSITIONS AND ALL HEATERS WERE WORKING. SHORTLY THERE AFTER SMOKE STARTED COMING OUT FROM BEHIND THE METER SEL AND HEAT CONTROL PANEL. SWITCH WAS IMMEDIATLY TURNED OFF AND A/C RETURNED TO MIA.
